IDEAS home Printed from https://ideas.repec.org/a/eee/insuma/v24y1999i3p301-308.html
   My bibliography  Save this article

On the distributions of two classes of correlated aggregate claims

Author

Listed:
  • Ambagaspitiya, Rohana S.

Abstract

No abstract is available for this item.

Suggested Citation

  • Ambagaspitiya, Rohana S., 1999. "On the distributions of two classes of correlated aggregate claims," Insurance: Mathematics and Economics, Elsevier, vol. 24(3), pages 301-308, May.
  • Handle: RePEc:eee:insuma:v:24:y:1999:i:3:p:301-308
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0167-6687(99)00006-2
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Ambagaspitiya, Rohana S., 1998. "On the distribution of a sum of correlated aggregate claims," Insurance: Mathematics and Economics, Elsevier, pages 15-19.
    2. Ambagaspitiya, Rohana S., 1998. "Compound bivariate Lagrangian Poisson distributions," Insurance: Mathematics and Economics, Elsevier, pages 21-31.
    3. Ambagaspitiya, R. S., 1995. "A family of discrete distributions," Insurance: Mathematics and Economics, Elsevier, pages 107-127.
    4. Cummins, J. David & Wiltbank, Laurel J., 1984. "A Multivariate Model of the Total Claims Process," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 14(01), pages 45-52, April.
    5. Hesselager, Ole, 1994. "A Recursive Procedure for Calculation of some Compound Distributions," ASTIN Bulletin: The Journal of the International Actuarial Association, Cambridge University Press, vol. 24(01), pages 19-32, May.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Sundt, Bjorn, 2002. "Recursive evaluation of aggregate claims distributions," Insurance: Mathematics and Economics, Elsevier, vol. 30(3), pages 297-322, June.
    2. Irmina Czarna & Zbigniew Palmowski, 2009. "De Finetti's dividend problem and impulse control for a two-dimensional insurance risk process," Papers 0906.2100, arXiv.org, revised Feb 2011.
    3. He Liu & Zhenhua Bao, 2015. "On a Discrete Interaction Risk Model with Delayed Claims," Journal of Risk and Financial Management, MDPI, Open Access Journal, vol. 8(4), pages 1-14, September.
    4. Dang, Lanfen & Zhu, Ning & Zhang, Haiming, 2009. "Survival probability for a two-dimensional risk model," Insurance: Mathematics and Economics, Elsevier, vol. 44(3), pages 491-496, June.
    5. Anastasiadis, Simon & Chukova, Stefanka, 2012. "Multivariate insurance models: An overview," Insurance: Mathematics and Economics, Elsevier, pages 222-227.
    6. Bermúdez i Morata, Lluís, 2009. "A priori ratemaking using bivariate Poisson regression models," Insurance: Mathematics and Economics, Elsevier, vol. 44(1), pages 135-141, February.
    7. Lluis Bermúdez i Morata, 2008. "A priori ratemaking using bivariate poisson regression models," Working Papers XREAP2008-09, Xarxa de Referència en Economia Aplicada (XREAP), revised Jul 2008.
    8. Yuen, K. C. & Guo, J. Y., 2001. "Ruin probabilities for time-correlated claims in the compound binomial model," Insurance: Mathematics and Economics, Elsevier, vol. 29(1), pages 47-57, August.
    9. Chan, Wai-Sum & Yang, Hailiang & Zhang, Lianzeng, 2003. "Some results on ruin probabilities in a two-dimensional risk model," Insurance: Mathematics and Economics, Elsevier, vol. 32(3), pages 345-358, July.
    10. Ambagaspitiya, Rohana S., 2003. "Aggregate survival probability of a portfolio with dependent subportfolios," Insurance: Mathematics and Economics, Elsevier, vol. 32(3), pages 431-443, July.
    11. Pablo Azcue & Nora Muler & Zbigniew Palmowski, 2016. "Optimal dividend payments for a two-dimensional insurance risk process," Papers 1603.07019, arXiv.org, revised Jul 2016.
    12. Wang, Guojing & Yuen, Kam C., 2005. "On a correlated aggregate claims model with thinning-dependence structure," Insurance: Mathematics and Economics, Elsevier, vol. 36(3), pages 456-468, June.
    13. Zhang, Zhiqiang & Yuen, Kam C. & Li, Wai Keung, 2007. "A time-series risk model with constant interest for dependent classes of business," Insurance: Mathematics and Economics, Elsevier, vol. 41(1), pages 32-40, July.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:24:y:1999:i:3:p:301-308. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505554 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.